Hi there Brooks,
when you think back to the time before stopping "statin therapy!" there was so many changes happening both physically and mentally every day. The pains that you had in one place would end up somewhere else a few days later and with having so much going on and aches and pains moving from site to site it was impossible to keep up with all the combinations of symptoms that were happening.
A for instance would be say my right hip area, there are 3 distinct areas of sensation where the pain would transfer between over a period of days. Area one was close to the spine, area two was between area one and near the edge of the hip and finally area three which continued from the edge of the hip to the front of the hip. Now that is just one example, you know all about neck, shoulder, arm and leg pains and how they would appear for days and either fade away or move elsewhere for a while. When I had my MI the pain was between the shoulder blades and it was very painful, the amount of times I have had similar sensations (apart from genuine angina pains) that were caused by statins is obscene.
You would tell the doctor about various problems, then the next time you see him he would ask how's the pain, but there have been so many changes since then that you can't recall what was said the last time you saw him.
The areas that become painful are the ones being starved of energy because your body cannot keep up with demand ie Q10 and/or Carnitine I believe I read elsewhere on this site about a year ago.
I am still having problems with mood swings, the getting very angry over things like stupid ridiculous questions on forms have had me ripping them up in a complete rage in the past, but I can often control that now to a certain degree. What I can't control is what happens while watching a sad or happy ending in a film especially a weepy one, I used to smile when my wife reacted that way to a film!
I didn't meant to hijack your post it just sort of turned out this way